Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 243, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 19, 2018, 6:32 PM CDT for Barry County, Stone County, Taney County, Missouri. It was in force for 58 min. 23 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2018, 6:32 PM CDT (23:32 UTC)
- Expired
- Jul 19, 2018, 7:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:55 PM CDT | TSTM WND GST 52 | Branson W Muni, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON W MUNI TO TSTM WND GST. AWOS STATION FWB, BRANSON W MUNI. |
| Jul 19, 6:55 PM CDT | NON-TSTM WND GST 52 | Branson W Muni, MO | AWOS STATION FWB, BRANSON W MUNI. |
| Jul 19, 7:00 PM CDT | TSTM WND GST 38 | Branson, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON. MESONET STATION E1468, BRANSON TO TSTM WND GST. |
| Jul 19, 7:00 PM CDT | NON-TSTM WND GST 38 | Branson, MO | MESONET STATION E1468, BRANSON. |
| Jul 19, 7:02 PM CDT | TSTM WND GST 39 | Shell Knob, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM SHELL KNOB. MESONET STATION F3232, SHELL KNOB TO TSTM WND GST. |
| Jul 19, 7:02 PM CDT | NON-TSTM WND GST 39 | Shell Knob, MO | MESONET STATION F3232, SHELL KNOB. |
| Jul 19, 7:08 PM CDT | TSTM WND GST 43 | Branson, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON. MESONET STATION F2148, BRANSON TO TSTM WND GST. |
| Jul 19, 7:08 PM CDT | NON-TSTM WND GST 43 | Branson, MO | MESONET STATION F2148, BRANSON. |
| Jul 19, 7:12 PM CDT | TSTM WND DMG | Walnut Shade, MO | REPORTS OF TREES DOWN IN TANEY COUNTY BULL CREEK AREA 2 MILES OFF OF HIGHWAY 65 ONE POWER LINE WAS DOWN OVER A TRAILER AND HAS BEEN TAKEN CARE OF BY THE FIRE DEPARTMENT IN THAT AREA. NO INJURIES WERE REPORTED. TIME BASED ON RADAR. |
| Jul 19, 7:13 PM CDT | TSTM WND DMG | Branson, MO | DOWNED POWER LINES IN BRANSON ALONG HWY 265. TIME BASED ON RADAR. |
| Jul 19, 7:13 PM CDT | TSTM WND GST 39 | Forsyth, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM FORSYTH. MESONET STATION E2514, FORSYTH TO TSTM WND GST. |
| Jul 19, 7:13 PM CDT | NON-TSTM WND GST 39 | Forsyth, MO | MESONET STATION E2514, FORSYTH. |
| Jul 19, 7:14 PM CDT | TSTM WND DMG | 1 Ene Hollister, MO | ROOF DAMAGE IN THE HOLLISTER AREA WITH LARGE TREE LIMBS DOWN. TIMING ESTIMATED FROM RADAR. |
| Jul 19, 7:15 PM CDT | TSTM WND GST 43 | Branson, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON. MESONET STATION E1468, BRANSON TO TSTM WND GST. |
| Jul 19, 7:15 PM CDT | NON-TSTM WND GST 43 | Branson, MO | MESONET STATION E1468, BRANSON. |
| Jul 19, 7:15 PM CDT | HAIL 0.75 | 1 Wnw Gateway, AR | MPING REPORT. |
| Jul 19, 7:18 PM CDT | TSTM WND GST 50 | 2 Wnw Branson, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 WNW BRANSON. MESONET STATION F2149, 2 WNW BRANSON TO TSTM WND GST. |
| Jul 19, 7:18 PM CDT | NON-TSTM WND GST 50 | 2 Wnw Branson, MO | MESONET STATION F2149, 2 WNW BRANSON. |
| Jul 19, 7:25 PM CDT | TSTM WND GST 63 | Branson, MO | AWOS STATION BBG, BRANSON. |
| Jul 19, 7:25 PM CDT | TSTM WND GST 63 | Branson, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM BRANSON. AWOS STATION BBG, BRANSON TO TSTM WND GST. |
| Jul 19, 7:25 PM CDT | NON-TSTM WND GST 63 | Branson, MO | AWOS STATION BBG, BRANSON. |
| Jul 19, 7:30 PM CDT | TSTM WND GST 41 | 2 Ene Lampe, MO | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 ENE LAMPE. MESONET STATION F1021, 2 ENE LAMPE TO TSTM WND GST. |
| Jul 19, 7:30 PM CDT | NON-TSTM WND GST 41 | 2 Ene Lampe, MO | MESONET STATION F1021, 2 ENE LAMPE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 11:22 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1220 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.4
The text
As transmitted.
624 WUUS53 KSGF 192332 SVRSGF MOC009-209-213-200030- /O.NEW.KSGF.SV.W.0243.180719T2332Z-180720T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Springfield MO 632 PM CDT THU JUL 19 2018 The National Weather Service in Springfield has issued a * Severe Thunderstorm Warning for... Taney County in southwestern Missouri... Stone County in southwestern Missouri... Barry County in southwestern Missouri... * Until 730 PM CDT. * At 631 PM CDT, severe thunderstorms were located along a line extending from near Sparta to near Wheaton, moving southeast at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Branson... Lake Taneycomo... Table Rock Lake... Bull Shoals Lake... Roaring River State Park... Table Rock State Park... Hollister... Cassville... Silver Dollar City... Kimberling City... Forsyth... Merriam Woods... Shell Knob... Kissee Mills... Purdy... Reeds Spring... Seligman... Rockaway Beach... Exeter... Wheaton... PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3650 9407 3682 9406 3680 9277 3650 9277 TIME...MOT...LOC 2331Z 316DEG 43KT 3706 9307 3679 9400 HAIL...<.75IN WIND...60MPH $$ Cramer
3 follow-up statements
092
WWUS53 KSGF 200002
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
702 PM CDT THU JUL 19 2018
MOC009-209-213-200030-
/O.CON.KSGF.SV.W.0243.000000T0000Z-180720T0030Z/
Taney MO-Stone MO-Barry MO-
702 PM CDT THU JUL 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TANEY...STONE AND BARRY COUNTIES...
At 702 PM CDT, severe thunderstorms were located along a line
extending from near Taneyville to Washburn, moving south at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Branson... Lake Taneycomo...
Table Rock Lake... Bull Shoals Lake...
Roaring River State Park... Table Rock State Park...
Hollister... Cassville...
Silver Dollar City... Kimberling City...
Forsyth... Merriam Woods...
Shell Knob... Kissee Mills...
Reeds Spring... Seligman...
Rockaway Beach... Exeter...
Bull Creek... Indian Point...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3664 9407 3670 9399 3671 9388 3682 9376
3680 9277 3650 9277 3650 9407
TIME...MOT...LOC 0002Z 339DEG 28KT 3678 9308 3660 9398
HAIL...<.75IN
WIND...70MPH
$$
Cramer163
WWUS53 KSGF 200018
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
718 PM CDT THU JUL 19 2018
MOC009-209-213-200030-
/O.CON.KSGF.SV.W.0243.000000T0000Z-180720T0030Z/
Taney MO-Stone MO-Barry MO-
718 PM CDT THU JUL 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR TANEY...SOUTHERN STONE AND SOUTHERN BARRY COUNTIES...
At 718 PM CDT, severe thunderstorms were located along a line
extending from near Taneyville to Branson to 10 miles north of
Grandview to near Seligman, moving south at 25 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Branson... Lake Taneycomo...
Table Rock Lake... Bull Shoals Lake...
Roaring River State Park... Table Rock State Park...
Hollister... Kimberling City...
Forsyth... Merriam Woods...
Shell Knob... Kissee Mills...
Seligman... Rockaway Beach...
Indian Point... Taneyville...
Golden... Table Rock...
Emerald Beach... Kirbyville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3655 9407 3664 9355 3667 9323 3680 9301
3680 9277 3650 9277 3650 9407
TIME...MOT...LOC 0018Z 353DEG 23KT 3678 9296 3665 9319 3658 9363 3652
9404
HAIL...<.75IN
WIND...70MPH
$$
Cramer504
WWUS53 KSGF 200033
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
733 PM CDT THU JUL 19 2018
MOC009-209-213-200043-
/O.EXP.KSGF.SV.W.0243.000000T0000Z-180720T0030Z/
Taney MO-Stone MO-Barry MO-
733 PM CDT THU JUL 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR TANEY...SOUTHERN STONE AND
SOUTHERN BARRY COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Missouri.
LAT...LON 3655 9407 3664 9355 3667 9323 3680 9301
3680 9277 3650 9277 3650 9407
TIME...MOT...LOC 0033Z 270DEG 43KT 3667 9282 3654 9305 3647 9349 3641
9390
$$
CramerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:51 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 19, 5:51 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
551 PM CDT Thu Jul 19 2018
.SHORT TERM...(This evening through Friday)
Issued at 340 PM CDT Thu Jul 19 2018
A hot and humid air mass is in place across southeastern Kansas
and western Missouri this afternoon. Temperatures across these
locations are currently in the middle to upper 90s with heat index
values in the 100 to around 105 range. Temperatures across the
eastern Ozarks are cooler as cloud cover from convection is in
place. Heat index values along and west of Highway 65 will
continue to top out from around 103 to 108 degrees this afternoon
into early this evening. Will continue the Heat Advisory as is
through 9 PM this evening.
An upper level shortwave trough is currently pushing southeast out
of the Northern Plains this afternoon. Deep layer shear has
increased some across the area ahead of the trough. Given the warm
and humid conditions, instability has also increased across the
area. As result there will be the potential for strong to severe
storms this afternoon and evening with any storm. Storms have
developed across northeastern Kansas into west central Missouri
this afternoon. This activity will spread to the south and east
into this evening. Large hail to the size of golf balls and
damaging straight line winds up to around 70 mph will be the
primary hazards with this activity. These storms will track across
portions of the northern forecast area, but there are questions
on just how far south and west these storms will be able to track.
Frequent lightning and heavy rainfall will also occur with the
storms. A localized flooding risk will also occur with this
activity.
A few storms will likely linger overnight into Friday. Friday
evening and night shortwave energy will track through the area and
could trigger a few storms. There will be the risk for a few
strong to severe storms Friday evening and night.
Highs on Friday will again warm into the lower to upper 90s with
the hottest conditions occurring across southeastern Kansas and
far southern Missouri. Heat index values of 100 to 105 are
expected during the afternoon and early evening hours Friday.
.LONG TERM...(Friday Night through Thursday)
Issued at 340 PM CDT Thu Jul 19 2018
An upper level low trough will deepen into a low and slowly
spread southeast across the eastern U.S. this weekend into early
next week. A drier air mass will spread into the area this weekend
with no rain expected this weekend into early next week. Highs
will warm into the upper 80s to the lower 90s this weekend into
next week as the upper level ridge remains west of the region.
An upper level shortwave will move through the region during the
middle of next week and bring additional rain chances to the area.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 545 PM CDT Thu Jul 19 2018
Line segment was from Caplinger Mills to near Jasper MO as of
22:50Z pushing southeast and will potentially impact SGF by
2330-0000z. It should remain northeast of JLN and not expecting it
to affect BBG at this time. While additional isolated/widely
scattered convection possible later in the evening, this should be
the main thunderstorm risk over the next couple hours. Will see
some MVFR possible IFR briefly as this segment moves through SGF,
with VFR through the remainder of the period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 9 PM CDT this evening for MOZ055-066>068-
077>080-088>091-093>096-101>105.
KS...Heat Advisory until 9 PM CDT this evening for KSZ073-097-101.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...LindenbergHazardous weather outlook, Jul 19, 2:10 PM CDT, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 210 PM CDT Thu Jul 19 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 210 PM CDT Thu Jul 19 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated hail risk. Elevated thunderstorm wind damage risk. Limited flooding risk. Significant lightning risk. Elevated excessive heat risk. DISCUSSION... Scattered storms are occurring from central Missouri to the northwest into northeastern Kansas this afternoon. This activity will continue to the slide south and east into this evening. There are outflows also moving south across the area that a few storms could develop along too. Hail up to the size of golf balls and damaging wind gusts up to 70 MPH will be the primary hazards with the most intense storms. Frequent lightning and locally heavy rainfall can also be expected from the storms today. There will be a limited threat for localized flash flooding across central Missouri and the eastern Ozarks. A few storms may linger into the overnight hours. Heat index values of 100 to 110 degrees will continue to occur into early this evening along and west of the Highway 65 corridor. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Afternoon and early evening heat indices of 95 to 105 degrees will occur again on Friday with the hottest readings across far southern Missouri and extreme southeastern Kansas. Afternoon heat indices from this weekend into the first half of next week will range from 90 to 100 degrees. Isolated to scattered thunderstorms will remain possible on Friday and Friday night. Frequent lightning, small hail, and brief heavy downpours will be the main potential hazards from these storms. There is then a slight chance for thunderstorms next Tuesday across the eastern Ozarks. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening across portions of the Missouri Ozarks. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, Jul 19, 6:16 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG BOIS D'ARC 37.26N 93.51W
07/19/2018 GREENE MO LAW ENFORCEMENT
TREES DOWN IN THE AREA.
&&
TEOLocal storm report, Jul 19, 6:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/19/2018 M62 MPH GREENE MO ASOS
MEASURED AT SGF AIRPORT ASOS.
&&
TEOLocal storm report, Jul 19, 6:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG ASH GROVE 37.32N 93.58W
07/19/2018 GREENE MO EMERGENCY MNGR
REPORTS OF POWER LINES DOWN IN ASH GROVE
AREA NEAR LAWRENCE 1240/LAWRENCE 2020.
&&
TEOLocal storm report, Jul 19, 6:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/19/2018 M74 MPH GREENE MO ASOS
ASOS SGF MEASURED GUST.
&&
TEOLocal storm report, Jul 19, 6:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST REPUBLIC 37.12N 93.48W
07/19/2018 M68 MPH GREENE MO PUBLIC
68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC,
MO - MEASURED.
&&
TEOLocal storm report, Jul 19, 6:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT THU JUL 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 E UMBER VIEW HEIGHTS 37.62N 93.75W
07/19/2018 CEDAR MO OTHER FEDERAL
AT ABOUT 4 PM TO 4:15 PM AT STOCKTON STATE
PARK. THE MARINA WAS HEAVILY DAMAGED.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:48 PM CDT | Areal Flood Advisory | SGF | Laclede | 6 hr |
| Jul 18, 11:52 PM CDT | Areal Flood Advisory | SGF | Oregon | 9 hr |
| Jul 19, 10:58 AM CDT | Severe Thunderstorm Warning | SGF | Benton | 62 min |
| Jul 19, 11:55 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 65 min |
| Jul 19, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 54 min |
| Jul 19, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 67 min |
| Jul 19, 3:37 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 29 min |
| Jul 19, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 60 min |
| Jul 19, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 62 min |
| Jul 19, 5:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 54 min |
| Jul 19, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Greene, Jasper, Lawrence and 2 more | 45 min |
| Jul 19, 6:07 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 38 min |
| Jul 19, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 60 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.